# SDR DXTA200601604

- Difficulty date: September 14, 2006
- Submitted: September 20, 2006
- Operation: Air carrier
- Aircraft: N908QS
- Make and model: Cessna 750
- Aircraft serial: 7500108
- Aircraft time: 6,272 hours, 3,878 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Reservoir
- Condition: Unknown
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES ARE SPONGY ON LANDING, DURING A STATIC TAKEOFF THE BRAKES WOULD NOT HOLD THE AIRCRAFT ABOVE 75% N1 FROM EITHER PILOT SEAT.  BLED ALL BRAKES.  TAXIED ACFT TO RUN-UP AREA AND RAN BOTH ENG'S TO 85 PERCENT N1 AT SAME TIME.  BRAKES HELD AND NOT SPONGY.  OPS AND LEAK CHECK GOOD.  DONE IN REF TO CE750 MM CH 32-42-01.
